Lemsip Cold & Flu Blackcurrant sachetsárelieve the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.
For headache, fever, blocked nose, body aches & pains and sore throatPhenylephrine HCl, ParacetamolFor the relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature.
DirectionsHow to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.How much to take: Adults and children 12 years and over: 1 sachet every 4 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.DO NOT EXCEED THE STATED DOSE.
(per sachet)Paracetamol 650mg - Action Analgesic & antipyretic - Relief of... Headache, sore throat, body aches & painsPhenylephrine hydrochloride 10mg - Action Decongestant - Relief of... Blocked nose
Adults and Children Aged 12 Years and over
Store below 25¦C in a dry place.WarningsCONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.Immediate medical advice should be sought in the event of an overdose, even if you feel well.KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.